Über die Vielfachheit einer holomorphen Abbildung. (German) Zbl 0164.09202

Funct. Anal. Appl. 1, 218-226 (1967); translation from Funkts. Anal. Prilozh. 1, No. 3, 54-65 (1967).

Full Text: DOI


[1] Séminaire H. Cartan, Paris, 1960/61, 18.
[2] V. P. Palamodov, Linear Differential Operators with Constant Coefficients [in Russian], Moscow ”Nauka” (1967). · Zbl 0155.26003
[3] A. Cartan and S. Eilenberg, Homological Algebra [Russian translation], Moscow, IL (1960).
[4] O. Zariski and R. Samuel, Commutative Algebra [Russian translation], Moscow, IL (1963).
[5] J. Mather, Structural Stability of Mappings, Princeton University, (1966) (photocopy). · Zbl 0147.42102
[6] B. Malgrange, Local Theory of Differentiable Functions [French], in Proceedings of the International Conference of Mathematicians. Moscow (1966). · Zbl 0177.17902
[7] Zh. P. Serr, ”Local algebra and multiplicity theory: Matematika 7:5 (1963), pp. 3 - 93.
[8] M. Erve, Functions of Many Complex Variables [in Russian], Moscow, ”Mir,” (1965).
[9] G. Grauert, ”Theorems from the theory of analytic bundles and spaces of modules of complex structure,” in the collection: Complex Spaces [in Russian], Moscow, ”Mir” (1965).
[10] L. Khermander. Linear Differential Operators with Partial Derivatives [in Russian], Moscow, ”Mir” (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.